Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mx123

Accutane causes dandruff?

Recommended Posts

Now I have never really had much of a problem with dandruff in the past, but this morning I was straightening my hair and once I was finished I looked down at my trousers and they were covered.. Is this because of accutane?

Link to post
Share on other sites

ur skin does flakes whilst on acctuane and it flakes on ur top of ur head as well as ur face this is caused by the dryness. a shampoo mositurizer would work.

i havent suffered dandruff whilst on it so i am only guessin wat the problem is, hopefully some one will hav the correct answer or a similar one hope this helps

Link to post
Share on other sites

Accutane doesn't cause dandruff. It causes dry scalp which causes flaking which resembles dandruff. True dandruff is a reaction by the body where it sheds the skin on the scalp due to irritation caused by a fungus that feeds on excessive sebum. Accutane "dandruff" is due to dry flaky skin.

So choose a shampoo designed for dry scalp and use that. Minimize shampooing to when you really need it, and use a deep conditioner in the shower (even if you aren't shampooing that day) and a leave in conditioner when you get out.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×